# SDR IPXA2016033101455

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 77,340 hours, 12,545 cycles
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Part number: 51U78
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ENGINE FAIL LIGHT ON T/O ROLL.  REJECT ACCOMPLISHED DUE TO ENGINE MONITORING DATA SHOWING LOW PB PRESSURE NR 2 ENGINE, PERFORMED ENGINE CHECK 3, PB SENSE LINES. FOUND NR 2 ENGINE PB FLEX, PN 51U78 HAS SEVERE AIR LEAK.  REPLACED LINE, PERFORMED ACCEL/DECEL TEST IAW MM 71-02-04 FOR ALL 3 ENGINES.  ALL PARAMETERS NOW NORMAL.  ALL PB PRESSURE 
NORMAL AT APPROXIMATELY 269 PSI.
